# SDR J7SA2020121100255

- Difficulty date: November 30, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N369FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500382
- Aircraft time: 3,033 hours, 2,143 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO PTRIM NML FAIL, GND SPLR FAIL, AND SPOILER FAULT CAS ACCOMPANIED BY MULTIPLE "X" INDICATIONS OVER TRIM POSITIONS.  AIRCRAFT LANDED WITHOUT INCIDENT AT KSLC.  REMOVED AND REPLACED NR 2 FCE, IAW EMB 505 AMM 27-03-01.  ALL RII PROCEDURES C/W.  OPERATIONS CHECKS GOOD.  P/N 462900-1017; S/N 0535.
